MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE SPHERE FEMUR CEMENTED LEFT S5 +

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE SPHERE FEMUR CEMENTED LEFT S5 +
Model Number 02.12.0025L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-oct-2024: lot 2001675: (b)(4) items manufactured and released on 18-jun-2020.Expiration date: 2025-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 07-oct-2024: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 2002931: (b)(4) items manufactured and released on 15-jul-2020.Expiration date: 2025-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 2 years after the primary, the patient has been revised because of femoral and tibial components mobilization.It was reported that the patient started to experience problems immediately after the primary.During the revision, the femoral implant came off immediately and a little amount of cement remained on the condyle of the device.All implants have been revised successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE SPHERE FEMUR CEMENTED LEFT S5 +
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20545183
Report Number3005180920-2024-00873
Device Sequence Number20697987
Product Code JWH
UDI-Device Identifier07630030862410
UDI-Public07630030862410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model Number02.12.0025L
Device Lot Number2001675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite